# SDR CA990412020

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF7002D2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9234A8
- Condition: Making Metal
- Location: Nr 1 Engine
- Part time: 7,106 hours
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB-OUT, NR 1 ENGINE DID NOT RESPOND TO POWER SETTING TO CLIMB POWER.  AIRCRAFT RETURNED TO POINT OF DEPARTURE.  POST-FLIGHT INVESTIGATION FOUND THE NR 1 ENGINE FUEL PUMP WAS MAKING METAL WHICH CONTAMINATED THE FCU AND THE FUEL NOZZLES PREVENTING FUEL DELIVERY.  FUEL PUMP WAS REPLACED AND WILL BE INSPECTED FOR FAILURE FAULT.  FURTHER REPORT TO FOLLOW.
